Home Sex & Relationships
Read the community guidelines before posting ✨

Frustrated!!!!!!

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I am seeing a new fella (after a long term relationship of 5 years) we get on great and i fancy the pants off him........he does make me really horny but i just cant cum :banghead:

I have been on anti-depressants for the last 3 years, i did have this problem when i first started taking them but then it went ok.......but now its happening again.

Its soooo frustrating :impissed:

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    best go see your doctor about them, it's likely the anti depresants again if it's happened before. given your body is going through new and exciting emotional turmoil again it's not supprising they're having a slightly different effect again.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Is probably the pills. I have a friend who is on some sort of anti depressant medication and she is unable to reach orgasm too.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Netty wrote: »
    ... i just cant cum ...

    How about masturbation? Can you cum then?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yes but i think thats when i feel most comfortable
Sign In or Register to comment.